# SDR SWIA202162820

- Difficulty date: October 13, 2021
- Submitted: November 26, 2021
- Operation: Air carrier
- Aircraft: N641CA
- Make and model: Cndair CL600*
- Aircraft serial: 10122
- Aircraft time: 40,424 hours, 30,561 cycles
- System (JASC): 7100 · Powerplant System
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LOWER TRANSCOWL BOTH TRIGGER LATCH BEARING PADS WORN.   (C-CHECK RO 11-24-21)   REPAIRED RT LOWER TRANSCOWL TRIGGOR LATCH BEARING PADS REF MHIRJ REO 670-54-21-1480 REV -- 2021-11-08. COMPLIED WITH SKYCARD 51-900-1002.
